question-icon

What causes stretch marks in between thighs?

default
Posted on Fri, 1 Aug 2014
Question: hello sir in bitween my thigh skin is becoming black with etching
I HAVE CUTS IN THIGS LIKE THIS

http://vgrd.blogspot.in/2007/06/iatrogenic-striae.html

I HAVE SEARCHED INTERNET FOR SIMILER KINDS OF CASES

I FOUND THIS PAGE AND I SUFFERED FROM SIMILAR CUTS
I am suffering from this for last 1 year

firstly i went to skin specialist 1 he told me that this is tinea and after 3 months there was no effect of drugs and creames

after that i reched to j k nursing home XXXXXXX to me dr. katyayan XXXXXXX he game me kz ketocanazole creame and 1 tablet

but after 2 months there is no effect it seems its been cured but ad i stop using kz creame after 1 day it became as day 1 when i using creame in 2 months i used arround 20 kz creame and tablets twize a day

but no effect
doctor
Answered by Dr. Johny Chacko (27 minutes later)
Brief Answer:
Striae Rubra

Detailed Answer:
Hello,
Welcome to healthcare magic.

I have gone through your history and also seen the clinical pictures and prescriptions attached by you.

The " cuts" which you are referring to in between your thighs are called " Stretch marks" In common terms and " Striae Rubra" in medical terms.

This commonly occurs due to prolonged use of steroid creams in the delicate groin area. This can also occur due to sudden increase or decrease in your weight. ( after losing many kgs after crash dieting,etc). In your case, the appearance of the stretch marks make me suspect that you have been using a steroid containing cream.

KZ cream is an antifungal cream. It will not help to get rid if these marks.

You could follow these suggestions-

1. Apply a good and thick moisturizing cream containing aleo vera or cocoa butter ( e.g- Palmers cocoa butter formula available in leading cosmetic shops) twice a day and massage into the area.

2. Apply a cream containing 0.025% Tretinoin only on the stretch marks very lightly in the evening for 1 hour duration. So, if you apply at 6 pm, wash the cream away with normal water at 7 pm. This could cause irritation if used for long periods.

The marks will take atleast 6 months to lighten. Follow the regime patiently.

Hope this helps you.

If you have any more queries, I will be glad to answer.

Regards,
Dr. Johny Chacko

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Johny Chacko

Dermatologist

Practicing since :2005

Answered : 1916 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes stretch marks in between thighs?

Brief Answer: Striae Rubra Detailed Answer: Hello, Welcome to healthcare magic. I have gone through your history and also seen the clinical pictures and prescriptions attached by you. The " cuts" which you are referring to in between your thighs are called " Stretch marks" In common terms and " Striae Rubra" in medical terms. This commonly occurs due to prolonged use of steroid creams in the delicate groin area. This can also occur due to sudden increase or decrease in your weight. ( after losing many kgs after crash dieting,etc). In your case, the appearance of the stretch marks make me suspect that you have been using a steroid containing cream. KZ cream is an antifungal cream. It will not help to get rid if these marks. You could follow these suggestions- 1. Apply a good and thick moisturizing cream containing aleo vera or cocoa butter ( e.g- Palmers cocoa butter formula available in leading cosmetic shops) twice a day and massage into the area. 2. Apply a cream containing 0.025% Tretinoin only on the stretch marks very lightly in the evening for 1 hour duration. So, if you apply at 6 pm, wash the cream away with normal water at 7 pm. This could cause irritation if used for long periods. The marks will take atleast 6 months to lighten. Follow the regime patiently. Hope this helps you. If you have any more queries, I will be glad to answer. Regards, Dr. Johny Chacko